# SDR AU981439

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: 101630000613
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER DAMAGED BY COLLISION WITH ANOTHER AIRCRAFT.    PART TC:  14,326.
